Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fatigue, anxiety, cold sweating, stomach pain. Taking thronome. Side effects?

Hello Doctor,

I am planning for pregnancy but my Tsh level has come 6.36 & my T3 & T4 tests are normal. I am taking medicine thyronorm 25mg. I am feeling symtoms of feeling fatiuge/douzyness, very irritative/moody, aunxeity, cold sweating and mystery stomach pain which travels in my stomatch. Please suggest me are these side effects of thyriod medicine.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
All signs and symptoms you described might be due to Hypo thyroid it self.
The dose of thyronorm is quite low and so it does not give these symptoms.
If this problem is due to hypothyroid, with medicine gradually you will feel better.
if there is not much improvement, consult your doctor again and seek his advice.
ok and bye.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor